Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2013) Global inversion of nonsmooth mappings on Finsler manifolds. Journal of convex analysis, 20 (4). pp. 1127-1146. ISSN 0944-6532

Jaramillo Aguado, Jesús Ángel and Madiedo, Oscar and Sánchez González, Luis (2014) Global inversion of nonsmooth mappings using pseudo-Jacobian matrices. Nonlinear Analysis: Theory, Methods & Applications, 108 . pp. 57-65. ISSN 0362-546X

This list was generated on Wed Oct 23 02:13:19 2019 CEST.